MathSciNet Relay Station
MathSciNet bibliographic data
MR166835 (29 #4108) 60.60
Chung, Kai Lai The general theory of Markov processes according to Doeblin. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 1964 230–254 (1964).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement